Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Sergeev, Igor Sergeevich

Statistics Math-Net.Ru
Total publications: 31
Scientific articles: 30
Presentations: 1

Number of views:
This page:1450
Abstract pages:8033
Full texts:2367
References:706
Sergeev, Igor Sergeevich
Candidate of physico-mathematical sciences (2007)
Speciality: 01.01.09 (Discrete mathematics and mathematical cybernetics)
Birth date: 21.11.1981
E-mail:
Keywords: Boolean circuits, complexity, depth, Boolean functions, finite fields
UDC: 519.7

Subject:

complexity of computing

   
Main publications:
  1. Sergeev I.S., “Circuits of logarithmic depth for inversion in finite fields of characteristic 2”, Matematicheskie voprosy kibernetiki. Issue 15 (in Russian), Nauka, Moscow, 2006, 35–64
  2. Sergeev I.S., “On the complexity of parallel prefix circuits”, Electronic Colloquium on Computational Complexity, 2013, TR13-041
  3. Sergeev I.S., “Upper bounds on the depth of symmetric Boolean functions”, Moscow University Computational Mathematics and Cybernetics, 37:4 (2013), 195–201
  4. Jukna Stasys, Sergeev Igor, “Complexity of linear Boolean operators”, Foundations and Trends in Theoretical Computer Science, 9:1 (2013), 1–123
  5. Sergeev I.S., “On the asymptotic complexity of sorting”, Electronic Colloquium on Computational Complexity, 2020, TR20-096

http://www.mathnet.ru/eng/person27771
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/809542
https://elibrary.ru/author_items.asp?authorid=570903
ISTINA http://istina.msu.ru/workers/1242923

Publications in Math-Net.Ru
2021
1. I. S. Sergeev, “Formula Complexity of a Linear Function in a $k$-ary Basis”, Mat. Zametki, 109:3 (2021),  419–435  mathnet; Math. Notes, 109:3 (2021), 445–458  isi  scopus
2. I. S. Sergeev, “О верхней границе сложности сортировки”, Zh. Vychisl. Mat. Mat. Fiz., 61:2 (2021),  345–362  mathnet  elib
2020
3. S. B. Gashkov, I. S. Sergeev, “Multiplication”, Chebyshevskii Sb., 21:1 (2020),  101–134  mathnet
4. I. S. Sergeev, “On the complexity of monotone circuits for threshold symmetric Boolean functions”, Diskr. Mat., 32:1 (2020),  81–109  mathnet  mathscinet
5. I. S. Sergeev, “Multi-layer representation and complexity of circuits consisting of multi-entry elements”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2020, 3,  42–46  mathnet
2019
6. I. S. Sergeev, “On a relation between the depth and complexity of monotone Boolean formulas”, Diskretn. Anal. Issled. Oper., 26:4 (2019),  108–120  mathnet
2018
7. I. S. Sergeev, “Rectifier circuits of bounded depth”, Diskretn. Anal. Issled. Oper., 25:1 (2018),  120–141  mathnet  elib; J. Appl. Industr. Math., 12:1 (2018), 153–166  scopus
8. I. S. Sergeev, “On the complexity of bounded-depth circuits and formulas over the basis of fan-in gates”, Diskr. Mat., 30:2 (2018),  120–137  mathnet  mathscinet  elib; Discrete Math. Appl., 29:4 (2019), 241–254  isi  scopus
9. I. S. Sergeev, “On the complexity of Fibonacci coding”, Probl. Peredachi Inf., 54:4 (2018),  51–59  mathnet  elib; Problems Inform. Transmission, 54:4 (2018), 343–350  isi  scopus
2017
10. I. S. Sergeev, “On the real complexity of a complex DFT”, Probl. Peredachi Inf., 53:3 (2017),  90–99  mathnet  elib; Problems Inform. Transmission, 53:3 (2017), 284–293  isi  scopus
2016
11. I. S. Sergeev, “Upper bounds for the size and the depth of formulae for MOD-functions”, Diskr. Mat., 28:2 (2016),  108–116  mathnet  mathscinet  elib; Discrete Math. Appl., 27:1 (2017), 15–22  isi  scopus
12. S. B. Gashkov, I. S. Sergeev, “On the Additive Complexity of GCD and LCM Matrices”, Mat. Zametki, 100:2 (2016),  196–211  mathnet  mathscinet  elib; Math. Notes, 100:2 (2016), 199–212  isi  scopus
13. I. S. Sergeev, “On the complexity of computing prime tables on the Turing machine”, Prikl. Diskr. Mat., 2016, 1(31),  86–91  mathnet
14. I. S. Sergeev, “Complexity and depth of formulas for symmetric Boolean functions”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2016, 3,  53–57  mathnet  mathscinet; Moscow University Mathematics Bulletin, 71:3 (2016), 127–130  isi  scopus
2014
15. I. S. Sergeev, “Upper bounds on the formula size of symmetric Boolean functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, 5,  38–52  mathnet; Russian Math. (Iz. VUZ), 58:5 (2014), 30–42  scopus
2013
16. S. B. Gashkov, I. S. Sergeev, “On complexity and depth of Boolean circuits for multiplication and inversion over finite fields of characteristic 2”, Diskr. Mat., 25:1 (2013),  3–32  mathnet  mathscinet  elib; Discrete Math. Appl., 23:1 (2013), 1–37  elib  scopus
2012
17. S. B. Gashkov, I. S. Sergeev, “Complexity of computation in finite fields”, Fundam. Prikl. Mat., 17:4 (2012),  95–131  mathnet; J. Math. Sci., 191:5 (2013), 661–685  scopus
18. S. B. Gashkov, I. S. Sergeev, “A method for deriving lower bounds for the complexity of monotone arithmetic circuits computing real polynomials”, Mat. Sb., 203:10 (2012),  33–70  mathnet  mathscinet  zmath  elib; Sb. Math., 203:10 (2012), 1411–1447  isi  scopus
2011
19. M. I. Grinchuk, I. S. Sergeev, “Thin circulant matrixes and lower bounds on complexity of some Boolean operators”, Diskretn. Anal. Issled. Oper., 18:5 (2011),  38–53  mathnet  mathscinet  zmath
20. I. S. Sergeev, “Regular estimates for the complexity of polynomial multiplication and truncated Fourier transform”, Prikl. Diskr. Mat., 2011, 4(14),  72–88  mathnet
21. I. S. Sergeev, “Minimal parallel prefix circuits”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2011, 5,  48–51  mathnet  mathscinet  zmath
2010
22. S. B. Gashkov, I. S. Sergeev, “On the complexity of linear Boolean operators with thin matrixes”, Diskretn. Anal. Issled. Oper., 17:3 (2010),  3–18  mathnet  mathscinet  zmath
23. I. S. Sergeev, “Fast algorithms for elementary operations on complex power series”, Diskr. Mat., 22:1 (2010),  17–49  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 20:1 (2010), 25–60
2009
24. S. B. Gashkov, I. S. Sergeev, “The complexity and depth of Boolean circuits for multiplication and inversion in some fields $GF(2^n)$”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2009, 4,  3–7  mathnet  mathscinet  zmath
2008
25. S. B. Gashkov, M. I. Grinchuk, I. S. Sergeev, “Letter to the Editor”, Diskretn. Anal. Issled. Oper., 15:4 (2008),  92–93  mathnet  mathscinet  zmath
26. S. B. Gashkov, I. S. Sergeev, “On design of circuits of logarithmic depth for inversion in finite fields”, Diskr. Mat., 20:4 (2008),  8–28  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 18:5 (2008), 483–504  scopus
2007
27. I. S. Sergeev, “О сложности градиента рациональной функции”, Diskretn. Anal. Issled. Oper., Ser. 1, 14:4 (2007),  57–75  mathnet  zmath; J. Appl. Industr. Math., 2:3 (2008), 385–396  scopus
28. S. B. Gashkov, M. I. Grinchuk, I. S. Sergeev, “On the construction of schemes for adders of small depth”, Diskretn. Anal. Issled. Oper., Ser. 1, 14:1 (2007),  27–44  mathnet  mathscinet  zmath; J. Appl. Industr. Math., 2:2 (2008), 167–178  scopus
29. I. S. Sergeev, “On constructing circuits for transforming the polynomial and normal bases of finite fields from one to the other”, Diskr. Mat., 19:3 (2007),  89–101  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 17:4 (2007), 361–373  scopus
30. I. S. Sergeev, “Inversion in finite fields of characteristic $2$ using logarithmic depth”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2007, 1,  28–33  mathnet  mathscinet  zmath
2006
31. S. B. Gashkov, I. S. Sergeev, “An application of the method of additive chains to inversion in finite fields”, Diskr. Mat., 18:4 (2006),  56–72  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 16:6 (2006), 601–618  scopus

2020
32. S. B. Gashkov, I. S. Sergeev, “On the meaning of works by V. M. Khrapchenko”, Prikl. Diskr. Mat., 2020, 48,  109–124  mathnet

Presentations in Math-Net.Ru
1. On the arithmetic complexity of some linear mappings
S. B. Gashkov, I. S. Sergeev
Conference to the Memory of Anatoly Alekseevitch Karatsuba on Number theory and Applications
January 30, 2016 10:05

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021